# SDR DALA2016051404000

- Difficulty date: May 13, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,527 hours, 33,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 620, RBL 26, Z-CHANNEL IS CORRODED AT CARGO NET MOUNT FITTING.  R & R Z-CHANNEL, PN 143N5366U126 IAW B-DWG, REV E AND ER/A 373211-14MA, REV G,  SRM.
